# SDR UALA2011031401202

- Difficulty date: March 14, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 48,011 hours, 13,478 cycles
- Engine: Pwa PW2037
- System (JASC): 2810 · Fuel Storage
- Part: Indicator
- Part number: 100780101
- Part serial: 46
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTED UNABLE TO READ ALL NUMBERS OF CENTER FUEL TANK GAUGE AT SERVICE PANEL.  ONLY AFTER THE DECIMAL POINT IS ILLEGIBLE.  REPLACED FUEL IND, CHECKS OKAY.
